Alert archive / Missouri / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 80, NWS Kansas City, MO

May 25, 20194 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 25, 2019, 6:44 PM CDT for 4 counties in Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2019, 6:44 PM CDT (23:44 UTC)
Expired
May 25, 2019, 7:30 PM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO

The radar

The Des Moines radar (KDMX), 177 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 7:20 PM CDTHAIL 1Greentop, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 5:23 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
-83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

079 
WUUS53 KEAX 252344
SVREAX
MOC001-171-197-211-260030-
/O.NEW.KEAX.SV.W.0080.190525T2344Z-190526T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
644 PM CDT Sat May 25 2019

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Northern Adair County in northeastern Missouri...
  Southeastern Putnam County in north central Missouri...
  Northeastern Sullivan County in north central Missouri...
  Southern Schuyler County in northeastern Missouri...

* Until 730 PM CDT.

* At 643 PM CDT, a severe thunderstorm was located near Greencastle,
  or 12 miles southeast of Unionville, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Queen City, Novinger, Greentop, Downing, Greencastle, Worthington
  and Green Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4025 9294 4042 9294 4052 9235 4023 9235
TIME...MOT...LOC 2343Z 265DEG 29KT 4033 9284 

HAIL...1.00IN
WIND...60MPH
 
$$

Laflin
4 follow-up statements
342 
WWUS53 KEAX 252353
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
653 PM CDT Sat May 25 2019

MOC211-260003-
/O.CAN.KEAX.SV.W.0080.000000T0000Z-190526T0030Z/
Sullivan MO-
653 PM CDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SULLIVAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and northeastern Missouri.

LAT...LON 4023 9235 4027 9286 4043 9286 4052 9235
TIME...MOT...LOC 2353Z 265DEG 29KT 4034 9273 

$$

MOC001-171-197-260030-
/O.CON.KEAX.SV.W.0080.000000T0000Z-190526T0030Z/
Adair MO-Putnam MO-Schuyler MO-
653 PM CDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN ADAIR...SOUTHEASTERN PUTNAM AND SOUTHERN SCHUYLER
COUNTIES...

At 653 PM CDT, a severe thunderstorm was located 7 miles north of
Novinger, or 12 miles northwest of Kirksville, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Queen City, Greentop, Downing and Worthington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4023 9235 4027 9286 4043 9286 4052 9235
TIME...MOT...LOC 2353Z 265DEG 29KT 4034 9273 

HAIL...1.00IN
WIND...60MPH
 
$$

Laflin
221 
WWUS53 KEAX 252359
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
659 PM CDT Sat May 25 2019

MOC001-171-197-260030-
/O.CON.KEAX.SV.W.0080.000000T0000Z-190526T0030Z/
Adair MO-Putnam MO-Schuyler MO-
659 PM CDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN ADAIR...SOUTHEASTERN PUTNAM AND SOUTHERN SCHUYLER
COUNTIES...

At 659 PM CDT, a severe thunderstorm was located near Greentop, or 11
miles north of Kirksville, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Queen City, Greentop, Downing and Worthington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4023 9235 4028 9278 4043 9278 4052 9235
TIME...MOT...LOC 2359Z 265DEG 29KT 4034 9266 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Laflin
779 
WWUS53 KEAX 260017
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
717 PM CDT Sat May 25 2019

MOC171-260027-
/O.CAN.KEAX.SV.W.0080.000000T0000Z-190526T0030Z/
Putnam MO-
717 PM CDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUTNAM COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Missouri.

LAT...LON 4026 9261 4045 9260 4046 9235 4023 9235
TIME...MOT...LOC 0017Z 278DEG 30KT 4030 9247 

$$

MOC001-197-260030-
/O.CON.KEAX.SV.W.0080.000000T0000Z-190526T0030Z/
Adair MO-Schuyler MO-
717 PM CDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN ADAIR AND SOUTHEASTERN SCHUYLER COUNTIES...

At 717 PM CDT, a severe thunderstorm was located near Greentop, or 9
miles northeast of Kirksville, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Queen City and Greentop. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4026 9261 4045 9260 4046 9235 4023 9235
TIME...MOT...LOC 0017Z 278DEG 30KT 4030 9247 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Laflin
588 
WWUS53 KEAX 260029
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
729 PM CDT Sat May 25 2019

MOC001-197-260039-
/O.EXP.KEAX.SV.W.0080.000000T0000Z-190526T0030Z/
Adair MO-Schuyler MO-
729 PM CDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAIR AND
SOUTHEASTERN SCHUYLER COUNTIES WILL EXPIRE AT 730 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Missouri.

LAT...LON 4026 9261 4045 9260 4046 9235 4023 9235
TIME...MOT...LOC 0029Z 265DEG 29KT 4031 9235 

$$

Laflin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:38 PM CDT, 6 minutes earlier.

Area forecast discussion, May 25, 6:38 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
638 PM CDT Sat May 25 2019

.Discussion...
Issued at 308 PM CDT SAT MAY 25 2019

Our active weather pattern will continue this afternoon into the
overnight hours, but some uncertainty does exist within both the
possible periods of weather. For this afternoon the main concern
will be possible strong to severe storms over northern Missouri in
an area of surface convergence ahead of a quasi-stationary boundary.
There is currently a capping inversion around 6kft which has created
a solid stratocumulus deck over the area and my actually help
inhibit additional heating and chances to break this cap. CAMs
continue to indicate that there will be just enough lift in the mid
levels and warming on the surface to help stretch this layer and
help break this cap around 4-5pm. We are still leaning towards this
occurring as surface temperatures have gotten into the upper 70s and
dewpoints are now just below 70 which was needed for this to occur.
If the cap does break this afternoon we will have around 2500-3000
J/kg of MLCAPE and 50kts of effective bulk shear. Soundings indicate
that supercells are possible and large hail (up to golf balls) and
damaging winds will be the main threat. The DCAPE values will be
near 1200 J/kg so this does indicate strong downbursts are possible
with these storms. This activity will be mainly limited to HWY 36
and north with only some isolated showers and storms possible south
of that due to no real forcing mechanism to focus on.

The next threat for the area appears to be a possible QLCS that is expected
to form out over TX/OK/KS and slowly propagate up into our area
around midnight. There are many factors that could change the storm
mode and severity of this line as it pushes through, but the HRRR
does tend to have favorable low level shear to keep this system
balanced and possibly a wind threat with potential mesovorticies
along any surges. While the severe weather threat is there with this
line the main impacts may actually be flooding as a quick 1-2" is
possible with this system. Our flash flood guidance has recovered
some this afternoon but most of the area in the flash flood watch
has less than 2" for 1 and 3 hour periods. The western side of the
KC Metro and down along I-35 corridor and north central Missouri
have the lowest guidance and would be the main area of concern
overnight. Models are also hinting at a strong LLJ forming early in
the morning that may help initiate new convection or at least
provide enough isentropic accent to form showers and storms over
eastern KS and western Missouri around sunrise and into the late
morning. This would not be favorable for the area and would be a
possible flood setup so this will need to be watched as a
possibility as the evolution of the possible QLCS is observed this
evening.

A shortwave will exit the Rockies Sunday night causing a low
pressure to form with a warm front extending into NW Missouri on
Sunday afternoon. This could redevelop some showers and storms, with
some being strong to severe, Sunday evening into the overnight
hours. This low pressure system will track to the north Monday
setting up the stage for severe weather Tuesday. The timing of the
cold front pushing through on Tuesday afternoon is what makes this
setup worth watching. We will be in the warm sector all day with no
real morning MCS threats to kill our heating chances. A strong upper
and mid level jet over eastern KS will provide plenty of shear with
instability present. The details will reveal themselves as we get
closer to the event.

Finally! A few dry days look possible Wednesday afternoon through
Friday late morning giving us at least a small window to dry out.
Unfortunately this window will not last long as troughing and
another wet pattern sets up going into next weekend and early next
week.

&&

.Aviation...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 638 PM CDT SAT MAY 25 2019

Isolated thunderstorm development is possible over the Kansas
City Metro TAF sites with scattered thunderstorms and MVFR
conditions developing over northern Missouri which will be more
of an impact for KSTJ through 06Z. After 06Z, expect a north/south
line of thunderstorms in eastern Kansas to move east into western
Missouri and impact all TAF sites with MVFR conditions and
possible IFR conditions in heavier precipitation. Expect MVFR
ceilings by 10Z improving to VFR by 15Z and winds will
predominately southerly 6-10kts, outside of convection.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Sunday morning for KSZ025-057-060-
     102>105.

MO...Flash Flood Watch through Sunday morning for MOZ001>008-011>017-
     020>024-028>031-037-038-043-044-053.

&&

Discussion...Barham
Aviation...32/Otto
Hazardous weather outlook, May 25, 4:45 AM CDT, 13 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
445 AM CDT Sat May 25 2019

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-260945-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
445 AM CDT Sat May 25 2019

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Strong to isolated severe storms will be possible this evening into
 tonight. The main threats will be for strong to damaging winds and
 marginally severe hail.

 In addition to the isolated severe threat, heavy rain will again be
 possible which will lead to flash flooding.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Sunday through Friday

 Severe weather and the flash flood threat will continue into the
 remainder of the weekend with heavy rain possible Sunday.

 Another round of thunderstorms with heavy rain is expected again
 Tuesday. Severe weather and flash flooding will again be concerns.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, May 25, 4:40 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
440 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     LONE JACK               38.87N 94.17W
05/24/2019                   JACKSON            MO   NWS EMPLOYEE

            8 INCH BRANCH DOWN, BRANCH DIAMETER OF 1/4
            TO 1/3 INCHES. PATIO TABLE ALSO BLOWN OFF
            DECK AND DESTROYED.

&&

32
Special weather statement, May 25, 4:58 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
458 PM CDT Sat May 25 2019

MOZ001-252215-
Atchison MO-
458 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATCHISON COUNTY
UNTIL 515 PM CDT...

At 458 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rock Port, or 9 miles west of Tarkio, moving northeast at 50 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Watson.

This includes Interstate 29 between mile markers 115 and 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4058 9527 4044 9565 4046 9565 4046 9568
      4047 9570 4048 9570 4049 9568 4050 9568
      4059 9555
TIME...MOT...LOC 2158Z 235DEG 45KT 4050 9555

Laflin
Special weather statement, May 25, 5:22 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
522 PM CDT Sat May 25 2019

MOZ001-002-252300-
Atchison MO-Nodaway MO-
522 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATCHISON AND CENTRAL
NODAWAY COUNTIES UNTIL 600 PM CDT...

At 522 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fairfax, or 7 miles southeast of Tarkio, moving east at 45 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Maryville, Burlington Junction, Ravenwood, Skidmore, Conception
Junction, Parnell, Pickering, Clyde and Quitman.

LAT...LON 4047 9463 4047 9461 4039 9461 4039 9460
      4027 9460 4026 9461 4029 9526 4046 9529
      4053 9463
TIME...MOT...LOC 2222Z 262DEG 40KT 4034 9531

Laflin
Special weather statement, May 25, 5:36 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
536 PM CDT Sat May 25 2019

MOZ003>005-252315-
Worth MO-Gentry MO-Harrison MO-
536 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR WORTH...NORTHERN GENTRY AND
NORTHWESTERN HARRISON COUNTIES UNTIL 615 PM CDT...

At 536 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Grant City, or 13 miles north of Stanberry, moving
east at 35 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Grant City, Irena, Sheridan, Gentry, Worth, Allendale, Denver,
Martinsville and Hatfield.

LAT...LON 4032 9403 4032 9460 4039 9460 4039 9461
      4047 9461 4047 9463 4052 9463 4057 9416
      4057 9402
TIME...MOT...LOC 2236Z 259DEG 30KT 4041 9452

Laflin
Special weather statement, May 25, 6:09 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
609 PM CDT Sat May 25 2019

MOZ007-016-017-260000-
Putnam MO-Adair MO-Sullivan MO-
609 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAIR...SOUTHEASTERN
PUTNAM AND NORTHEASTERN SULLIVAN COUNTIES UNTIL 700 PM CDT...

At 609 PM CDT, Doppler radar was tracking a strong thunderstorm near
Milan, moving east at 30 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Green City, Greencastle, Pollock, Worthington and Green Castle.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and northeastern Missouri.

LAT...LON 4043 9270 4041 9267 4039 9269 4035 9269
      4034 9267 4025 9267 4025 9323 4035 9327
      4047 9270
TIME...MOT...LOC 2309Z 253DEG 24KT 4029 9315

Laflin
Local storm report, May 25, 6:26 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
626 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     3 SW MARYVILLE          40.32N 94.91W
05/25/2019                   NODAWAY            MO   LAW ENFORCEMENT

            8 POWER POLES BLOWN DOWN ALONG HAWK RD NEAR
            282ND STREET.

&&

CB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:08 PM CDTFlash Flood WarningEAXClay, Jackson, Platte6 hr
May 24, 7:14 PM CDTSpecial Weather StatementEAXBuchanan, Platte31 min
May 24, 7:16 PM CDTSevere Thunderstorm WarningEAXCass, Jackson44 min
May 24, 7:26 PM CDTFlash Flood WarningEAXBates, Cass6 hr
May 24, 7:36 PM CDTRiver Flood WarningEAXClay, Ray17 hr
May 24, 7:38 PM CDTSpecial Weather StatementEAXGentry, Nodaway37 min
May 24, 7:45 PM CDTTornado WarningEAXCass, Jackson30 min
May 24, 7:50 PM CDTRiver Flood WarningEAXJohnson, Pettis38 hr
May 24, 7:50 PM CDTRiver Flood WarningEAXJackson13 hr
May 24, 7:53 PM CDTTornado WarningEAXCass, Jackson37 min
May 24, 8:06 PM CDTSpecial Weather StatementEAXWorth39 min
May 24, 8:12 PM CDTTornado WarningEAXCass, Jackson, Johnson, Lafayette33 min
May 24, 8:16 PM CDTRiver Flood WarningEAXJackson28 hr
May 24, 8:34 PM CDTTornado Warning Tornado observedEAXJohnson, Lafayette26 min
May 24, 8:42 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Lafayette, Ray, Saline48 min
May 24, 8:48 PM CDTRiver Flood WarningEAXJackson3 hr
May 24, 8:59 PM CDTRiver Flood WarningEAXJackson28 hr
May 24, 8:59 PM CDTRiver Flood WarningEAXBates, Cass, Henry3 days
May 24, 9:28 PM CDTSpecial Weather StatementEAXHoward, Randolph47 min
May 24, 10:20 PM CDTSpecial Weather StatementEAXAdair40 min
May 24, 11:10 PM CDTFlash Flood WarningEAXAdair, Caldwell, Carroll, Chariton, Johnson, Lafayette and 7 more6 hr
May 25, 12:59 AM CDTAreal Flood WarningEAXBates, Cass, Clay, Jackson, Platte9 hr
May 25, 1:40 AM CDTFlash Flood WarningEAXBuchanan, Platte3 hr
May 25, 1:57 AM CDTRiver Flood WarningEAXCarroll68 hr
May 25, 5:14 AM CDTAreal Flood WarningEAXAdair, Caldwell, Carroll, Chariton, Johnson, Lafayette and 7 more6 hr
May 25, 5:22 AM CDTRiver Flood WarningEAXChariton, Macon9 days
May 25, 10:22 AM CDTRiver Flood WarningEAXDaviess, Gentry71 hr
May 25, 10:22 AM CDTRiver Flood WarningEAXDaviess, Livingston4 days
May 25, 4:38 PM CDTSpecial Weather StatementEAXAtchison52 min
May 25, 4:58 PM CDTSpecial Weather StatementEAXAtchison17 min
May 25, 5:22 PM CDTSpecial Weather StatementEAXNodaway38 min
May 25, 5:36 PM CDTSpecial Weather StatementEAXWorth39 min
May 25, 6:00 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth30 min
May 25, 6:09 PM CDTSpecial Weather StatementEAXPutnam51 min
May 25, 6:18 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth42 min
May 25, 6:20 PM CDTAreal Flood WarningEAXGentry, Nodaway, Worth3 hr
May 25, 6:23 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth37 min
May 25, 6:49 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Grundy, Harrison, Mercer41 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.